# SDR GTIA2024081238303

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N720NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12048
- Aircraft time: 448 hours, 175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 58456
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 11 hours, 5 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD MEGAPHONE INOP-R&R FWD MEGAPHONE IAW SPIRIT AIRLINES A/C DRAWINGS A321-EMER. EQUIP. OPS-CHECK GOOD MOC #
